# SDR AUS20011036

- Difficulty date: September 28, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: S1997610
- Condition: Failed
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON OUTBOARD BELLCRANK UPPER AND LOWER BEARINGS STIFF DUETO LACK OF LUBRICATION AND CORROSION. SUSPECT INADEQUATE SEALINGOF RUBBER BUNG ON TOP OF WING ALLOWED WATER TO WASH OUT THE LUBRICATION FROM THE BEARINGS.
